# SDR GAIA99186

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 387
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LEFT SIDE EXTERIOR SKIN HAS TEMPORARILY FILLED DENT, STA 387, STR 18 LT.  INSTALLED DOUBLER REPAIR AT FUSELAGE LEFT SIDE EXTERIOR SKIN STA 387, STR 18 LT.  REPAIR ACCOMPLISHED IAW SRM 53-30-3 FIG 1.  REF:  N/R 3347.  (X)
